Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 1, Issue 2 (Jan 1993)

Issues

Lavrent’ev regularization of solutions to linear integrodifferential inverse problems

S. I. KABANIKHIN / A. L. KARCHEVSKY / A. LORENZI
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1993.1.2.115

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1993.1.2.115. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
J. Janno and L. Von Wolfersdorf
Mathematical Methods in the Applied Sciences, 1997, Volume 20, Number 4, Page 291

Comments (0)

Please log in or register to comment.
Log in